# SDR AALA20070470

- Difficulty date: March 10, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON EXTERIOR OF RIGHT NUMBER THREE DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT ON THE EXTERIOR OF RIGHT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
